# SDR 06FDEA0618

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT FIN MIDSPAR CHORD CHAFED AT FIN STA 225.  REPAIRED THE LT VERTICAL FIN MIDSPAR AT FIN STA 225 IAW FED-EX EA 7-5530-96609.
